MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-VILLA RICA GENERAL LAPAROSCOPY

Medline Industries, LP MEDLINE; DBD-VILLA RICA GENERAL LAPAROSCOPY
Catalog Number SYNJ10094D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
DBD-VILLA RICA GENERAL LAPAROSCOPY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata chittajallu
three lakes drive
northfield, IL 60093--275
MDR Report Key50669716
Report Number1417592-2026-33728
Device Sequence Number9540147
Product Code OEZ
UDI-Device Identifier10889942847006
UDI-Public10889942847006
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSYNJ10094D
Device Lot Number25CBL110
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/11/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown